Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Lyapunov stability for measure differential equations and dynamic equations on time scales

Full text
Federson, M. [1] ; Grau, R. [2] ; Mesquita, J. G. [3] ; Toon, E. [4]
Total Authors: 4
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Norte, Dept Matemat & Estadist, Barranquilla - Colombia
[3] Univ Brasilia, Dept Matemat, Campus Univ Darcy Ribeiro, BR-70910900 Brasilia, DF - Brazil
[4] Univ Fed Juiz de Fora, Inst Ciencias Exatas, Juiz De Fora, MG - Brazil
Total Affiliations: 4
Document type: Journal article
Source: Journal of Differential Equations; v. 267, n. 7, p. 4192-4223, SEP 15 2019.
Web of Science Citations: 1

In this paper, we prove the stability results for measure differential equations, considering more general conditions under the Lyapunov functionals and concerning the functions f and g. Moreover, we prove these stability results for the dynamic equations on time scales, using the correspondence between the solutions of these last equations and the solutions of the measure differential equations. (C) 2019 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/22050-0 - Generalized ordinary differential equations and applications
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants